# SDR CA120223004

- Difficulty date: December 30, 2011
- Submitted: September 14, 2015
- Operation: General aviation
- Make and model: Swrngn SA226TC
- Aircraft time: 45,284 hours
- Engine: Garrtt TPE33110UA
- System (JASC): 5741 · Wing, Fuselage Attach Fittings
- Part: Attach Fitting
- Part number: 2722123
- Condition: Cracked
- Location: Wing
- Part time: 45,284 hours
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(CAN) DURING A BLOCK INSPECTION IT WAS NOTICED VISUALY THAT THE FRONT SPAR REAR WING ATTACH FITTING WAS CRACKED. ONCE THE FITTING WAS REMOVED, ADDITIONAL DEFECTS WERE NOTICED ON THE UNDER SIDE. THE ADDITIONAL DEFECT COULD ONLY BE DETECTED BY EDDY CURRENT.
